Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from psoriasis in fingers and feet. On methatroxate 2.5 mg. Looking for permanent solution

i am suffering from psoriasis ...i am having it in my fingers & feet . i have been suffering from this since 7-8 year and have met numerous doctors. lastly i was put on methatroxate 2.5 mg initially which was increased to 10 mg gradually. it helped me a lot and the psoriasis effect subsided but after 2-3 months of stopping the methatroxate medicine psoriasis is surfacing again . is there any permanent solution for this disease ?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Sinha,
Psoriasis is a controllable skin disease but not curable.
Methotrexate, Photo therapy or Biologics... all are effective remedy for psoriasis
BUT none can declare you that it will never back.. so it may reappear at any time of your life.
But i can assure you that it is not a life threatening disease (if not in flare).
We are sorry to say that there is no permanent cure of psoriasis yet.
with regards.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor